MAUDE Adverse Event Report: ZOLL CIRCULATION INC AUTOPULSE®RESUSCITATION SYSTEM; CARDIAC RESUSCITATOR, LINE-POWERED

ZOLL CIRCULATION INC AUTOPULSE®RESUSCITATION SYSTEM; CARDIAC RESUSCITATOR, LINE-POWERED
Model Number 100
Medical Device Problem Code Failure to Power Up (1476)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/22/2023
Type of Reportable Event Malfunction
Event or Problem Description
A zoll territory manager reported that the eval autopulse platform sn (b)(6) does not turn on anymore.The platform has been tested with different autopulse li-ion batteries but the outcome was always the same.There is no visible damage to the power button.The platform was being operated by zoll personnel at the time of the failure.No patient involvement.
 
Additional Manufacturer Narrative
The autopulse platform in the complaint has not been returned for investigation.Therefore, a physical investigation has not been performed.If the device is received for investigation/evaluation, the ccr will be re-opened.
 
Additional Manufacturer Narrative
The reported complaint of the eval autopulse platform (sn (b)(6)) does not turn on was not confirmed during functional testing.The reported complaint was not reproduced.The autopulse platform functioned as intended.Upon visual inspection, unrelated to the reported complaint, the backlight of the display flickers briefly when switched on and is dark afterwards.The root cause was a processor board failure, likely attributed to the device's aging.The autopulse platform was manufactured in 2013 and is 10 years old, past the expected service life of 5 years.The processor board was replaced to address the issue.Also unrelated to the reported complaint, the power distribution board (pdb) was out of date.The pdb was replaced to remedy the issue.The archive data review showed user advisory (ua) 16 (timeout moving to take-up position) error message, unrelated to the reported complaint.The autopulse platform passed the initial functional testing without any fault or error.The autopulse platform was tested with four autopulse li-ion batteries without any fault or error.The customer reported complaint and (ua) 16 observed in the archive could not be reproduced.User advisory is normally a clearable error message and is designed into the autopulse platform to alert the operator that autopulse has detected one of several conditions.Per the battery hangtag - advisory codes description and action, user advisory 16 is an indication that there is obstruction between the lifeband and patient, or a twisted lifeband.The recommended actions to take for this type of user advisory are: open lifeband, clear obstruction or twist, pull up completely on the lifeband, ensure that the patient and the band are properly aligned, and press restart.
 
Additional Manufacturer Narrative
**udi related data quality updates only**.

Brand Name
AUTOPULSE®RESUSCITATION SYSTEM
Common Device Name
CARDIAC RESUSCITATOR, LINE-POWERED
Manufacturer (Section D)
ZOLL CIRCULATION INC
2000 ringwood ave
san jose CA 95131
Manufacturer (Section G)
ZOLL CIRCULATION INC
2000 ringwood ave
san jose CA 95131
Manufacturer Contact
kim thoa nguyen
2000 ringwood ave
san jose, CA 95131
4084192922
MDR Report Key17959765
Report Number3010617000-2023-00897
Device Sequence Number7007064
Product Code DRM
UDI-Device Identifier00849111001090
UDI-Public00849111001090
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K112998
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/23/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number100
Device Catalogue Number8700-0740-11
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/22/2023
Supplement Date Received by Manufacturer11/02/2023
07/22/2024
Initial Report FDA Received Date10/18/2023
Supplement Report FDA Received Date11/02/2023
07/23/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/01/2013
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown